# SDR UALA2012032601922

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,857 hours, 9,426 cycles
- Engine: Pwa PW40903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED FWD OF FWD CARGO DOOR, LOWER CORNER. AT STATION 501, WATERLINE 37-38.  DENT APPROX 1"WIDE X 1. 5 INCH LONG. .015 DEPTH.  DENT WITHIN LIMITS OF SRM 53-00-01 TABLE A, AND E.  DENT DOT PROCESS NEEDS TO BE ACCOMPLISHED PER GMM 06-35-05.  EVAL WAS ACP'D BY S-M QUALIFIED TECH.  AFTER DENT DOT PROCESS IS ACP'D OK TO CF9 THIS DMG.  PARTS: 004-4019  1100DA12024-1 DECAL.
